Alert archive / Indiana / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 24, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Jun 22, 2016, 11:34 PM EDT for Fulton County, Kosciusko County, Marshall County, Indiana. It was in force for 41 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 22, 2016, 11:34 PM EDT (03:34 UTC)
- Expired
- Jun 23, 2016, 12:15 AM EDT
- In force
- 41 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Fulton County, IN, Kosciusko County, IN, Marshall County, IN
The radar
The Northern Indiana radar (KIWX), 29 km from the middle of the area, began a volume at 03:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 22, 11:38 PM EDT | TSTM WND DMG | 2 N Old Tip Town, IN | POWER LINES DOWNED. |
| Jun 22, 11:45 PM EDT | TSTM WND GST 50 | 2 Sw Hoffman Lake, IN | . |
| Jun 22, 11:45 PM EDT | TSTM WND GST 50 | 2 Sw Hoffman Lake, IN | |
| Jun 23, 12:00 AM EDT | TSTM WND DMG | 1 N Winona Lake, IN | TREE DOWN ACROSS 7TH STREET AND KINGS HIGHWAY. |
| Jun 23, 12:03 AM EDT | TSTM WND DMG | Claypool, IN | NUMEROUS TREES DOWNED WITH REPORTS OF AN RV DESTROYED AND BARN DAMAGE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 22, 10:33 PM EDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 3.6 hours before the alert went out and 251 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2491 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 1597 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 170 m²/s²
- 0-3 km storm-relative helicity
- 406 m²/s²
- Significant tornado parameter
- 2.1
- Supercell composite
- 41.8
The text
As transmitted.
744
WUUS53 KIWX 230334
SVRIWX
INC049-085-099-230415-
/O.NEW.KIWX.SV.W.0024.160623T0334Z-160623T0415Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1134 PM EDT WED JUN 22 2016
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN FULTON COUNTY IN NORTH CENTRAL INDIANA...
SOUTHERN MARSHALL COUNTY IN NORTH CENTRAL INDIANA...
KOSCIUSKO COUNTY IN NORTH CENTRAL INDIANA...
* UNTIL 1215 AM EDT
* AT 1133 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR NAPPANEE TO NEAR CULVER...MOVING SOUTHEAST AT
50 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* SEVERE THUNDERSTORMS WILL BE NEAR...
ROCHESTER...WINONA LAKE AND MENTONE AROUND 1150 PM EDT.
WARSAW AROUND 1155 PM EDT.
AKRON AND PIERCETON AROUND 1200 AM EDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE BIG
BARBEE LAKE...ATWOOD...PACKERTON...LEITERS FORD...ATHENS...BURR
OAK...ETNA GREEN...SEVASTOPOL...OLD TIP TOWN AND JAMES LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM EDT FOR NORTHERN
INDIANA.
LAT...LON 4125 8647 4144 8606 4130 8565 4122 8565
4118 8566 4118 8569 4104 8570 4105 8647
TIME...MOT...LOC 0333Z 313DEG 42KT 4139 8600 4124 8634
HAIL...<.75IN
WIND...60MPH
$$
JBALL1 follow-up statement
133
WWUS53 KIWX 230407
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1207 AM EDT THU JUN 23 2016
INC049-099-230416-
/O.CAN.KIWX.SV.W.0024.000000T0000Z-160623T0415Z/
FULTON IN-MARSHALL IN-
1207 AM EDT THU JUN 23 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN FULTON AND SOUTHERN
MARSHALL COUNTIES IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM EDT FOR NORTHEASTERN
INDIANA.
LAT...LON 4119 8595 4125 8569 4122 8565 4118 8566
4118 8569 4104 8570 4104 8599
TIME...MOT...LOC 0406Z 313DEG 42KT 4113 8563 4098 8597
$$
INC085-230415-
/O.CON.KIWX.SV.W.0024.000000T0000Z-160623T0415Z/
KOSCIUSKO IN-
1207 AM EDT THU JUN 23 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM EDT
FOR SOUTHEASTERN KOSCIUSKO COUNTY...
AT 1206 AM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR SOUTH WHITLEY TO NEAR AKRON...MOVING SOUTHEAST AT
50 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
THESE SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHEASTERN KOSCIUSKO COUNTY...INCLUDING THE FOLLOWING LOCATIONS...
WOOSTER...PACKERTON...SIDNEY...CLAYPOOL...PALESTINE AND BEAVER DAM
LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM EDT FOR NORTHEASTERN
INDIANA.
LAT...LON 4119 8595 4125 8569 4122 8565 4118 8566
4118 8569 4104 8570 4104 8599
TIME...MOT...LOC 0406Z 313DEG 42KT 4113 8563 4098 8597
HAIL...<.75IN
WIND...60MPH
$$
JBALLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 7:00 PM EDT, 4 hours 34 minutes earlier.
Area forecast discussion, Jun 22, 7:00 PM EDT, 4 hours 34 minutes before
Area Forecast Discussion National Weather Service Northern Indiana 700 PM EDT WED JUN 22 2016 .SYNOPSIS... Issued at 236 PM EDT Wed Jun 22 2016 Low pressure will be moving through the area this evening into tonight which will result in a chance for showers and thunderstorms. There is a potential for some widespread severe weather this evening through tonight with damaging wind gusts, heavy rainfall, large hail, and tornadoes all of the threat concerns. The low pressure will then be moving on to the east on Thursday with low rain chances in the morning and then dry in the afternoon. Low temperatures tonight will be in the upper 60s to lower 70s and highs tomorrow will be in the upper 70s to lower 80s. && .SHORT TERM...(This Evening through Thursday) Issued at 200 PM EDT Wed Jun 22 2016 As suspected yda overnight convn and swwd displacement of composite outflw/wmfnt keeping precip at bay acrs the CWA this aftn. Decaying upstream stratiform ovr ne IL may hold on long enough to bring a sprinkle/lt shra to wrn areas yet this aftn hwvr chcs appear minimal. Primary focus conts to side w/sewd apch tonight of potent nrn stream sw trough ovr ne ND this aftn. Sfc reflection back west ovr ern NE will shift ewd into wrn IN late tonight. Ramping ll waa will aide in newd mix of wmfnt twd the highway 24 corridor w/commensurate greatest risk for severe storms btwn 02-07Z generally swwd of a ksbn- kaoh line. Hwvr most concerning is overlap of extreme shear and mod cape which point to an enhanced tornado risk alg and sw of the highway 30 ovr wrn zones mid-lt evening. In addn...nw-se oriented fntl zone in tandem w/protracted window of mid lvl forcing and considerable ll mstr flux ewd of sfc cyclone suggest some substantial rainfall psbl overnight. Hwvr contd dry antecedent conds and mixed highres signals on where heaviest rainfall may fall lends no confidence in delineating a potential flood watch and will defer to oncoming shift. Otrws besides a lingering shra/isold storm Thu am...general post fntl drying xpcd to envelope CWA. && .LONG TERM...(Thursday Night through Wednesday) Issued at 200 PM EDT Wed Jun 22 2016 Ridging sfc and aloft will bld/expand ewd acrs the Grtlks to start this pd ahd of intense/deep sw trough progressing slowly ewd through srn Canada. As surmised yda...warming aloft assocd/w hgt rises within crest of mid lvl ridge will yield dry wx into Sun morning followed by a chc of storms Sun aftn/Sun night alg swwd trailing fntl bndry. Fairly sharp/aggressive ll thermal ridge xpcd to bld ahd of this ftr w/resulting warm temps this weekend into Mon. Aft that repeat dvlpmnt of ern Conus mean troughing and expansive sfc ridging acrs the lakes will bring the prevailing dry/seasonable pattn of the past few weeks back into the area for the remainder of the week as it appears now. && .AVIATION...(For the 00Z TAFS through 00Z Thursday Evening) Issued at 700 PM EDT Wed Jun 22 2016 KIWX radar indicating band of SHRA with some embedded thunder extending from KFWA back to KSBN and up into southern lake Michigan. They are moving southeastward and expect to be impacting both sites to begin this TAF cycle but still carry VFR cigs/vsbys. Additional storms now beginning to develop in eastern Iowa will become strong to severe as they move into the area after 02Z and drop both sites down to MVFR. Fog potential for the early morning hours as surface low moves over the area and rain exits to the east. Will keep at MVFR for now but potential is there for IFR. && .IWX Watches/Warnings/Advisories... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SYNOPSIS...Lothamer SHORT TERM...T LONG TERM...T AVIATION...Logsdon Visit us at www.weather.gov/iwx Follow us on Facebook...Twitter...and YouTube at: www.facebook.com/NWSNorthernIndiana www.twitter.com/nwsiwx www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Jun 22, 2:34 PM EDT, 9 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 234 PM EDT WED JUN 22 2016 INZ003>009-017-018-025>027-033-034-MIZ077>081-OHZ001-002-004-005-015- 016-024-025-231000- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB- WHITLEY-ALLEN IN-HUNTINGTON-WELLS-ADAMS-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN...NAPPANEE... LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT...KENDALLVILLE... LIGONIER...ALBION...AUBURN...GARRETT...COLUMBIA CITY...TRI-LAKES... SOUTH WHITLEY...FORT WAYNE...NEW HAVEN...HUNTINGTON...ROANOKE... BLUFFTON...OSSIAN...DECATUR...BERNE...HARTFORD CITY...MONTPELIER... PORTLAND...DUNKIRK...NILES...BENTON HARBOR...ST. JOSEPH... FAIR PLAIN...BENTON HEIGHTS...BUCHANAN...PAW PAW LAKE...DOWAGIAC... CASSOPOLIS...MARCELLUS...STURGIS...THREE RIVERS...WHITE PIGEON... MENDON...COLDWATER...BRONSON...HILLSDALE...JONESVILLE...LITCHFIELD... BRYAN...EDGERTON...WAUSEON...ARCHBOLD...SWANTON...DELTA...DEFIANCE... SHERWOOD...HICKSVILLE...NAPOLEON...DESHLER...LIBERTY CENTER... PAULDING...ANTWERP...PAYNE...OTTAWA...LEIPSIC...COLUMBUS GROVE... CONTINENTAL...PANDORA...VAN WERT...OHIO CITY...LIMA...SPENCERVILLE 234 PM EDT WED JUN 22 2016 /134 PM CDT WED JUN 22 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST MICHIGAN. .DAY ONE...TONIGHT THUNDERSTORMS WITH A THREAT FOR DAMAGING WINDS ARE POSSIBLE TOWARD LATE EVENING. IN ADDITION LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY HEAT AND HUMIDITY WILL RETURN SUNDAY WITH HEAT INDICES RISING INTO THE 90S. THUNDERSTORMS ARE ALSO POSSIBLE SUNDAY AFTERNOON AND SUNDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD BE PREPARED TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE TODAY AND TONIGHT. REPORTS OF WIND SPEEDS IN EXCESS OF 50 MPH...WIND DAMAGE...HAIL SIZE AND HEAVY RAINFALL OR FLOODING WOULD BE GREATLY APPRECIATED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-231000- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 234 PM EDT WED JUN 22 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TONIGHT THUNDERSTORMS WITH WIND GUSTS IN EXCESS OF 50 KNOTS ARE LIKELY THIS EVENING. ISOLATED LARGE HAIL AND PERHAPS A WATERSPOUT ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE POSSIBLE SUNDAY AFTERNOON AND SUNDAY NIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ012>016-020-022>024-032-231000- STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITE-CASS IN-MIAMI- WABASH-GRANT- INCLUDING THE CITIES OF...KNOX...NORTH JUDSON...BASS LAKE... WINAMAC...FRANCESVILLE...MEDARYVILLE...PLYMOUTH...BREMEN...CULVER... ROCHESTER...AKRON...WARSAW...WINONA LAKE...SYRACUSE...MENTONE... MONTICELLO...MONON...BROOKSTON...LOGANSPORT...ROYAL CENTER...PERU... GRISSOM AFB...MEXICO...WABASH...NORTH MANCHESTER...MARION... GAS CITY...UPLAND 234 PM EDT WED JUN 22 2016 /134 PM CDT WED JUN 22 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA. .DAY ONE...TONIGHT THUNDERSTORMS WITH WIDESPREAD DAMAGING WINDS ARE POSSIBLE FROM MID TO LATE EVENING ALONG WITH A RISK FOR ISOLATED TORNADOES. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY HEAT AND HUMIDITY WILL RETURN SUNDAY WITH HEAT INDICES RISING INTO THE 90S. THUNDERSTORMS ARE ALSO POSSIBLE SUNDAY AFTERNOON AND SUNDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD BE PREPARED TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE TODAY AND TONIGHT. REPORTS OF WIND SPEEDS IN EXCESS OF 50 MPH...WIND DAMAGE...HAIL SIZE AND HEAVY RAINFALL OR FLOODING WOULD BE GREATLY APPRECIATED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
In the hours before
Local storm report, Jun 22, 11:08 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1108 PM EDT WED JUN 22 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1023 PM HAIL 1 NNE BENTON HEIGHTS 42.13N 86.41W
06/22/2016 M1.00 INCH BERRIEN MI PUBLIC
REPORTED AT BENTON HEIGHTS, MI.
&&
MCDLocal storm report, Jun 22, 11:12 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1112 PM EDT WED JUN 22 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM TSTM WND DMG 2 SW MISHAWAKA 41.65N 86.20W
06/22/2016 ST. JOSEPH IN TRAINED SPOTTER
LARGE TREE DOWN. 57 MPH WIND GUST MEASURED.
.
&&
MCDLocal storm report, Jun 22, 11:21 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1121 PM EDT WED JUN 22 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1113 PM HEAVY RAIN 1 NE SOUTH BEND 41.69N 86.25W
06/22/2016 M1.32 INCH ST. JOSEPH IN BROADCAST MEDIA
TOTAL IN 30 MINUTES.
&&
MCDLocal storm report, Jun 22, 11:31 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1131 PM EDT WED JUN 22 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1125 PM HEAVY RAIN GULIVOIRE PARK 41.61N 86.24W
06/22/2016 M1.80 INCH ST. JOSEPH IN PUBLIC
TOTAL OVER 45 MINS.
&&
MCDLocal storm report, Jun 22, 11:32 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1132 PM EDT WED JUN 22 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1127 PM HEAVY RAIN LA PORTE 41.61N 86.72W
06/22/2016 M1.18 INCH LA PORTE IN TRAINED SPOTTER
30 MIN TOTAL.
&&
MCDLocal storm report, Jun 22, 11:34 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1134 PM EDT WED JUN 22 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1132 PM TSTM WND GST GOSHEN 41.58N 85.83W
06/22/2016 E50 MPH ELKHART IN AMATEUR RADIO
REPORTED AT GOSHEN, IN.
&&
MCDThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 9:32 PM EDT | Special Weather Statement | IWX | LaGrange, Steuben | 58 min |
| Jun 22, 9:38 PM EDT | Special Marine Warning | IWX | 97 min | |
| Jun 22, 9:47 PM EDT | Special Weather Statement | IWX | Saint Joseph | 58 min |
| Jun 22, 10:20 PM EDT | Severe Thunderstorm Warning | IWX | Saint Joseph | 40 min |
| Jun 22, 10:57 PM EDT | Areal Flood Advisory | IWX | LaPorte, Saint Joseph | 3 hr |
| Jun 22, 10:57 PM EDT | Severe Thunderstorm Warning | IWX | Elkhart, Kosciusko | 63 min |
| Jun 22, 11:15 PM EDT | Severe Thunderstorm Warning | IWX | LaPorte, Pulaski, Starke | 45 min |
| Jun 22, 11:39 PM EDT | Severe Thunderstorm Warning | IWX | Noble, Whitley | 66 min |
| Jun 22, 11:58 PM EDT | Areal Flood Advisory | IWX | Elkhart, Kosciusko, LaGrange, Marshall, Noble, Saint Joseph | 3 hr |
| Jun 22, 11:58 PM EDT | Severe Thunderstorm Warning | IWX | White | 47 min |
| Jun 23, 12:00 AM EDT | Tornado Warning | IWX | Kosciusko, Wabash, Whitley | 30 min |
| Jun 23, 12:30 AM EDT | Severe Thunderstorm Warning | IWX | Huntington, Wabash, Whitley | 30 min |
| Jun 23, 12:52 AM EDT | Severe Thunderstorm Warning | IWX | Huntington, Wells | 38 min |
| Jun 23, 1:05 AM EDT | Tornado Warning | IWX | Huntington, Wells | 25 min |
| Jun 23, 1:30 AM EDT | Severe Thunderstorm Warning | IWX | Adams, Blackford, Jay, Wells | 34 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.